# SDR SWIA200921138

- Difficulty date: March 8, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 22,455 hours, 31,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7779 - EMERGENCY EXIT ROW "9 C" SIGN BROKEN.  REPLACED.
